# SDR SWAA2015082443110

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 60,989 hours, 48,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT ROW LIGHT COVER BROKEN.  R & R COVER IAW AMM.
